# SDR MALA020352

- Difficulty date: June 15, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Speaker
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FLIGHT 3349, F/A NOTED SMOKE FROM ANC SPEAKER, ROW 3 / 4A.  FOLLOWED BY AN ELECTRICAL ODOR,  F/A SHUT OFF ANC AND ODOR WENT AWAY.  MAINTENANCE PERFORMED OPS CHECK OF ANC SYSTEM IAW SF-340 MM 23, NO DEFECTS NOTED.
